# SDR CAL950630

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Popped
- Location: P6-3 Panel
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

EWR - FLT 1482 - WHEN LANDING GEAR WAS EXTENDED ON FINAL APPROACH TO EWR, THE GEAR 'DOWN AND LOCKED' LIGHTS DID NOT ILLUMINATE.  A 'GO AROUND' WAS INITIATED AND THE CREW OBSERVED THE CIRCUIT BREAKER ON P6-3 PANEL LABELED 'SECT 5' POPPED.  THE CIRCUIT BREAKER WAS RESET AND ALL GEAR INDICATIONS WERE NORMAL.  MAINTENANCE INSPECTED THE CIRCUIT BREAKER AND FOUND NO ABNORMALITIES.  (X)
